# SDR 98ZZZX3267

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6658R
- Make and model: Beech V35B
- Aircraft serial: D10323
- System (JASC): 6120 · Propeller Controlling System
- Part: Control Arm
- Condition: Loose
- Location: Propeller Gov
- Part time: 1,892 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSPECTION FOUND PROPELLER GOVERNOR ADAPTER ARM BRACKET BOLT HOLE/PROP CABLE RED END ATTACH BOLT LOOSE AND HOLE ELONGATED.  APPROXIMATELY 650 HOURS SMOH, LAST TIME BOLT INSTALLED.  THIRD 'LOOSE' BOLT FOUND LAST 3 YEARS DIFFERENT TCM TYPE INSTALLATIONS.  APPEARS FRONT 8 INCH BY 6 INCH.  INSPECTION COVER IS NOT BEING REMOVED FOR PROPER INSPECTION OF GOVERNOR AND CABLE.
